# SDR DALA2023012600655

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 9,548 hours, 1,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Frozen
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 DOOR 1L DISARMING LEVER FROZEN UPON ARRIVAL JFK GATE. CORRECTIVE ACTION: UNABLE TO DUPLICATE. EXERCISED DOOR HANDLE. ALL CHKS WELL. (9624693)
